Translator Disclaimer
Jan. 2006 Projective manifolds with hyperplane sections being four-sheeted covers of projective space
Yasuharu Amitani
Proc. Japan Acad. Ser. A Math. Sci. 82(1): 8-13 (Jan. 2006). DOI: 10.3792/pjaa.82.8

Abstract

Let $L$ be a very ample line bundle on a smooth complex projective variety $X$ of dimension $\geq 6$. We classify the polarized manifolds $(X, L)$ such that there exists a smooth member $A$ of $|L|$ endowed with a branched covering of degree four $\pi \colon A \rightarrow \mathbf{P}^{n}$. The cases of $\deg \pi =2$ and $3$ are already studied by Lanteri-Palleschi-Sommese. Recently the case of $\deg \pi =5$ is studied by Amitani.

Citation

Download Citation

Yasuharu Amitani. "Projective manifolds with hyperplane sections being four-sheeted covers of projective space." Proc. Japan Acad. Ser. A Math. Sci. 82 (1) 8 - 13, Jan. 2006. https://doi.org/10.3792/pjaa.82.8

Information

Published: Jan. 2006
First available in Project Euclid: 1 February 2006

zbMATH: 1106.14002
MathSciNet: MR2198439
Digital Object Identifier: 10.3792/pjaa.82.8

Subjects:
Primary: 14C20, 14J40
Secondary: 14H30, 14H45, 14N30

Rights: Copyright © 2006 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.82 • No. 1 • Jan. 2006
Back to Top